Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Multivariate periodic wavelets
I. E. Maksimenko and M. A. Skopina.
St. Petersburg Math. J. 15 (2004), 165-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052130
Cell structure of the space of real polynomials
V. A. Malyshev.
St. Petersburg Math. J. 15 (2004), 191-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052131
Discrete spectrum of a two-dimensional periodic elliptic second order operator perturbed by a decaying potential. II. Internal gaps
T. A. Suslina.
St. Petersburg Math. J. 15 (2004), 249-287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052132
Linearly similar Szökefalvi-Nagy–Foias model in a domain
D. V. Yakubovich.
St. Petersburg Math. J. 15 (2004), 289-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052133